Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Andy104

Did the regimen give me eczema ?

Recommended Posts

 i received the full regimen 2 days ago and i was so excited that i started right away that night. I only used a pea sized amount of BP as directed, and about 2ml of moisturizer since my face is super oily and im living in a super hot and humid area. So i have used the regimen once a day at night for 2 days. The next day i noticed red, not dry but rough and leathery patches here and there all over my face, which is kind of similar to the eczema symptoms. And it itches really bad. 
Im really worried right now. Am i allergic to the regimen ? Is it normal ? And should i continue using it ?
 

Edited by Andy104
Link to comment
Share on other sites

This is actually pretty normal. In the initial stages of the regimen your skin is still getting used to the BP and it will feel itchy, dry and you might see your face getting red and flaky.

Do not worry though, most regimen users have gone through this including me and it is really something you have to just push through. If ever it gets to dry or red, you can always add more moisturizer throughout the day to help.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×